# SDR DALA2018082835289

- Difficulty date: August 22, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 33,282 hours, 22,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Damaged
- Location: Bs 446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FORMER AT BS 446, LONGERON 27L.  ACCOMPLISHED A PERMANENT REPAIR TO THE FORMER IAW SRM 53-00-06, REPAIR 2, AND DRAWING 9912454, REV K.
